Stability Analysis of a Mathematical Model SI$_{u}$I$_{a}$QR for COVID-19 with the Effect of Contamination Control (Filiation) Strategy
dc.contributor.author | Çakan, Ümit | |
dc.date.accessioned | 2022-12-02T11:01:37Z | |
dc.date.available | 2022-12-02T11:01:37Z | |
dc.date.issued | 2021 | |
dc.department | İnönü Üniversitesi | en_US |
dc.description.abstract | In this study, using a system of delay nonlinear ordinary differential equations, we introduce a new compartmental epidemic model considered the effect of filiation (contamination) control strategy to the spread of Covid-19. Firstly, the formulation of this new SIuIaQR epidemic model with delay process and the parameters arised from isolation and filiation is formed. Then the disease-free and endemic equilibrium points of the model is obtained. Also, the basic reproduction number mathcalR0 is found by using the next-generation matrix method, and the results on stabilities of the disease-free and endemic equilibrium points are investigated. Finally some examples are presented to show the effect of filiation control strategy. | en_US |
dc.identifier.citation | ÇAKAN Ü (2021). Stability Analysis of a Mathematical Model SIuIaQR for COVID-19 with the Effect of Contamination Control (Filiation) Strategy. Fundamental journal of mathematics and applications (Online), 4(2), 110 - 123. 10.33401/fujma.863224 | en_US |
dc.identifier.doi | 10.33401/fujma.863224 | en_US |
dc.identifier.endpage | 123 | en_US |
dc.identifier.issn | 2645-8845 | |
dc.identifier.issue | 2 | en_US |
dc.identifier.startpage | 110 | en_US |
dc.identifier.trdizinid | 450567 | en_US |
dc.identifier.uri | https://doi.org/10.33401/fujma.863224 | |
dc.identifier.uri | https://hdl.handle.net/11616/85520 | |
dc.identifier.uri | https://search.trdizin.gov.tr/yayin/detay/450567 | |
dc.identifier.volume | 4 | en_US |
dc.indekslendigikaynak | TR-Dizin | en_US |
dc.language.iso | en | en_US |
dc.relation.ispartof | Fundamental journal of mathematics and applications (Online) | en_US |
dc.relation.publicationcategory | Makale - Ulusal Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.title | Stability Analysis of a Mathematical Model SI$_{u}$I$_{a}$QR for COVID-19 with the Effect of Contamination Control (Filiation) Strategy | en_US |
dc.type | Article | en_US |